Has anyone else noticed that lisinopril LOWERS heart rate? Everytime I have taken 5 mg or more of it per day, after about a week my heart rate drops from and average of 70 to 75 bpm to 55 to 60 bpm. Anyone else have this experience?
I'm on captopril, a different ACEI and my heartrate is up. I think my premedicated heartrate was in the low 80s. With a a CCB and clonidine it was mostly in the 60s. Now with the CCB and captopril it is often in the high 80s, low 90s.
I got off Lisinopril in January, so I just went back to my records. I can't that my heart rate really changed much either way. It did seem to go up a bit for a few days after I quit the Lisinopril, but it could be just circumstantial, as over the months before and after quitting, my individual readings ranged from the 60s to the 90s both on and off medication. Maybe someone on Lisinopril with less volatile heart rate readings will reply.
I have noticed that Cozaar, an ARB (losartan) lowers my heart rate by arounnd 10 BPM. I would think that any of the ACE inhibitors might do the same but I can't speak from personal experience because it was a LONG time ago that I took enalapril and I just don't remember much about it except that it made me cough...and cough...and COUGH!